# SDR RRXA96160

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOOR SUPPORT ANGLE CORRODED PAST LIMITATIONS IAW DC-8 SRM, AT Y=1220 TO Y=1140 AND BETWEEN LONGERONS 34 AND 35 RIGHT.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT ANGLE IAW DC-8 SRM 51-1-4 AND 51-1-24, TREATED AREA IAW SRM 51-1-8.
